A female asked:
Disclaimer

hi! i would just like to ask if drinking a tea after a few days of having a depo-provera provera (medroxyprogesterone) shot reduces the effectivity of the birth control shot?

1 doctor answer
Dr. Natalie Geary
30 years experience Pediatrics
Depo provera (medroxyprogesterone): no. tea is safe to drink unless you have purchased some unusual brand of tea- try chamomile
Answered on Nov 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Karen Jones
37 years experience Obstetrics and Gynecology
Irregular periods: You had one Depo Provera (medroxyprogesterone) injection but didn't get any more. It can take up to 6 months for all the hormone to get out of the bo ... Read More
A 39-year-old member asked:
Dr. Stephen Sudler
40 years experience Obstetrics and Gynecology
At least 3 months: Your last injection will be effective for at least 12 weeks of contraception. You can try to conceive after that. Depo-provera contraceptive can del ... Read More
4
4 thanks
A 31-year-old female asked:
Dr. Akua Agyeman
23 years experience Internal Medicine and Pediatrics
May be normal: Sometimes patients think loose stools are diarrhea. If the remainder of your stools are normal and you only have one bout of loose stools a wk with n ... Read More
A 20-year-old female asked:
Dr. Walter Kobasa
37 years experience Obstetrics and Gynecology
Yes: Not uncommon to have breakthrough bleeding on the depo.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month